# SDR AALA200801243

- Difficulty date: May 7, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- Aircraft time: 52,144 hours
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: 2790475102
- Condition: Inoperative
- Location: Lt Fuel Tank
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDA INFLIGHT T1692/07MAY SJU TO JFK - CREW REPORTED FUEL IMBALANCE.  LANDED BDA WITHOUT INCIDENT.  REPLACED LEFT OUTER TANK VALVE WITH LEFT AFT TRANSFER VALVE AND PLACARDED LEFT AFT TRANSFER VALVE INOPERATIVE.  REPLACED LEFT AFT TRANSFER VALVE AT TUL ON 09 MAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
